ITM Web Conf.
Volume 29, 20191st International Conference on Computational Methods and Applications in Engineering (ICCMAE 2018)
|Number of page(s)||8|
|Published online||15 October 2019|
- R. Barrio, M. Rodriguez, A. Abad, F. Blesa, Breaking the limits: The Taylor series method, Appl.Math.Comput. 217,7940–7954 (2011) [Google Scholar]
- B. Bülbül, M. Sezer, A Taylor matrix method for the solution of a two-dimensional linear hyperbolic equation, Appl.Math.Lett., 24 (10) ,1716–1720 (2011) [CrossRef] [Google Scholar]
- K. Diethelm, The analysis of fractional differential equations.An application-oriented exposition using differential operators of Caputo type (Springer,Berlin,2010) [Google Scholar]
- G. Groza, M. Razzaghi, A Taylor series method for the solution of the linear initial-boundary-value problems for partial differential equations, Comput.Math.Appl., 66 (7),1329–1343 (2013) [CrossRef] [Google Scholar]
- A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and applications of fractional differential equations (Elsevier,Amsterdam,2006) [Google Scholar]
- V.S. Krishnasamy, S. Mashayekhi, M. Razzaghi, Numerical solutions of fractional differential equations by using fractional Taylor basis, IEEE/CAA Journal of Automatica Sinica, 4 (1),98–106 (2017) [CrossRef] [Google Scholar]
- C. Li, F. Zeng, Numerical methods for fractional calculus (CRC Press,Taylor&Francis Group, Boca Raton,2015) [CrossRef] [Google Scholar]
- K.S. Miller, B. Ross, An introduction to the fractional calculus and fractional differential equations (John Willey&Sons,New York,1993) [Google Scholar]
- R.D. Neidinger, Directions for computing truncated multivariate Taylor series, Math.of Comput. 74 (249),321–340 (2004) [CrossRef] [Google Scholar]
- Z. Odibat, N. Shawagfeh, Generalized Taylor's formula, Appl.Math.Comput. 186 (1),286–293 (2007) [Google Scholar]
- I. Podlubny, Fractional differential equations (Academic Press,New York,1999) [Google Scholar]
- M. Razzaghi, M. Razzaghi, Solution of linear two-point boundary value problems with time-varying coefficients via Taylor series, Int.J.Syst.Sci. 20 (11) ,2075–2084 (1989) [CrossRef] [Google Scholar]
- J.J. Trujillo, M. Rivero, B. Bonilla, On a Riemann-Liouville generalized Taylor's formula, J.Math.Anal.Appl. 231,255–265 (1999) [CrossRef] [Google Scholar]
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.